# SDR SWAA2021021143554

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SUPPORT CHANNEL LOC. BTW BS420 AND BS440; STRINGER 26R; WL 156; FWD CARGO COMPARTMENT / REPLACED SUPPORT CHANNEL LOC BTW BS420 AND BS 440 STR 26R WL 156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A0080 REV - SHEET 19 DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM B737-700 P/N OF NEW SUPPORT CHANNEL (SHIELD) IS 143A8126U21ATSMR0 PO 2021105614
